# SDR AWXA200600059

- Difficulty date: December 17, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C327076
- Condition: Corroded
- Location: Bs 1022-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON THE TOP AND BOTTOM SURFACE OF THE RT AFT MAIN DECK SHEAR WEB FROM BS 1022 TO BS 1031, FROM BL 8R TO BL 29R AT WL 208.  CORROSION WAS FOUND OUT OF LIMITS IAW BOEING 737-300 SRM 51-60-51-1A1.  MAINTENANCE REMOVED CORRODED SHEAR WEB, FABRICATED REPLACEMENT WEB AND INSTALLED MAIN DECK SHEAR WEB FROM BS 1022 TO BS 1031, BL 8R TO BL 29R AND WL 208 IAW BOEING 737-300 SRM 51-40-02-0G FIGS 3, 4, 8, 9 AND BAC DWG 65C32707.
